Neke osobine bitopoloških prostora
Matematički vesnik, Tome 26 (1974) no. 1, p. 233
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
54E55
@article{MV_1974_26_1_a31,
author = {M. R. \v{Z}i\v{z}ovi\'c},
title = {Neke osobine bitopolo\v{s}kih prostora},
journal = {Matemati\v{c}ki vesnik},
pages = {233 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a31/}
}
M. R. Žižović. Neke osobine bitopoloških prostora. Matematički vesnik, Tome 26 (1974) no. 1, p. 233 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a31/